# SDR 20000522AP027

- Difficulty date: November 17, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, CABIN SEAT TRACK NR 3 STATION 1580-1610 XCW 55 LEFT WORN.  REMOVED DAMAGED AREA IAW DC-8 SRM 51-1-21.  INSTALLED TRACK REPAIR IAW DC-8 SRM 51-1-21.  TREATED, PRIMED IAW DC-8 SRM 51-1-8.  (M)
